# SDR DALA1222730908

- Difficulty date: March 23, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD RIVET MISSING ON FUSELAGE SKIN AT STA 1287 27R.  ONCE REMOVED FOUND CORROSION ON LONGERON 27R AT 1287-1295.  OUT OF LIMITS.  FABRICATED AND INSTALLED NEW LONGERON AT STA 1279-1338 PER SRM 51-10-04 PG 1.  INSTALLED SPLICE STA 1271-1287 IAW SRM 53-02 PG 53 FIG 16.  INSTALLED LONGERON 27R STA 1279-1338 IAW SRM 51-30-02 PG 24 AND 51-30-05.  INSTALLED SPLICE 27R STA 1271-1287 IAW SRM 53-02 PG 53 FIG 18 AND 51-30-5.  INSTALLED ID TAG ON REPAIR IAW PS 900-5-1 NR 4 PG 3.
